Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach

Tadahisa Funaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We prove the hydrodynamic limit for the Ginzburg-Landau ∇φ interface model based on a two-scale approach recently introduced by Grunewald et al.6 under the assumptions of the strict convexity of the coarse-grained Hamiltonian and the logarithmic Sobolev inequality for canonical Gibbs measures. In particular, strictly convex potentials satisfy these assumptions.

Original languageEnglish
Pages (from-to)463-490
Number of pages28
JournalSpringer Proceedings in Mathematics
Publication statusPublished - 2012
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Hydrodynamic Limit for the ∇φ Interface Model via Two-Scale Approach'. Together they form a unique fingerprint.

Cite this